# SDR SIMA20131028001

- Difficulty date: October 28, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 23,851 hours, 19,827 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14004213607
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND RT OMEGA BEAM OTBD SUPPORT FLANGE CRACKED AT FRAME 47.  REMOVED AND REPLACED SUPPORT ANGLE IAW SRM 53-23-02, AND 51-40-02. AIRCRAFT RETURNED TO SERVICE.
